# SDR KCSA201206281111

- Difficulty date: June 28, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR CUTOUT REVEAL IS CRACKED 3/4 INCH AT STATION 1665 JUST ABOVE STRINGER 17R.
